# SDR ASAA0853537

- Difficulty date: September 28, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 4,812 hours, 1,475 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5457
- Part serial: 57B0891
- Condition: Failed
- Location: Apu
- Part time: 4,812 hours, 1,475 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLUE MAINT LIGHT ON APU ILLUMINATED.  PERFORMED FIM TASK 49 40 00 810 806 CONFIRMED FAULT REMOVED AND REPLACED STARTER GENERATOR REF MM 49 41 21 OPS & LEAK CHECK GOOD.  CONFIRMED FAULT CORRECTED W CDU AND FIM TASK 49 40 00 810 806.
